Alert archive / Kentucky / Flash Flood Warnings in 2004
Flash Flood Warning 35, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at May 28, 2004, 2:18 AM EDT for 6 counties in Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2004, 2:18 AM EDT (06:18 UTC)
- Expired
- May 28, 2004, 6:15 AM EDT
- In force
- 4 hr
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
Counties Clay County, KY, Jackson County, KY, Laurel County, KY, Owsley County, KY, Pulaski County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 92 km from the middle of the area, began a volume at 06:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.3 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1103 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KJKL 280625
FFWJKL
KYC051-109-125-189-199-203-281015-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
218 AM EDT FRI MAY 28 2004
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR THE FOLLOWING COUNTIES IN KENTUCKY...
ROCKCASTLE.
PULASKI.
LAUREL.
JACKSON.
OWSLEY.
CLAY.
* UNTIL 615 AM EDT.
* AT 214 AM EDT...WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF
THUNDERSTORMS WITH VERY HEAVY RAIN ENTERING FROM THE WEST...MOVING
EAST AT ABOUT 45 MPH. WITH THE FLOODING PROBLEMS THAT HAVE
ALREADY OCCURRED OVER THE PAST 24 HOURS...ANY ADDITIONAL RAIN WILL
BE MAINLY RUNOFF. RAINFALL RATES OF ONE TO TWO INCHES IN AN HOUR
CAN BE EXPECTED WITH THIS LINE OF THUNDERSTORMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. MOVE TO HIGHER GROUND. LEAVE
AREAS SUBJECT TO FLOODING WHEN WATER STARTS TO RISE.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
FLOWING WATERS BY FOOT OR BY AUTOMOBILE. IF YOUR VEHICLE STALLS...
ABANDON IT IMMEDIATELY AND SEEK HIGHER GROUND.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY.
LAT...LON 3705 8500 3733 8456 3747 8446 3758 8396
3749 8385 3754 8357 3695 8353 3703 8394
3692 8466
$$
RAY1 follow-up statement
000
WGUS73 KJKL 280948
FFSJKL
KYC013-051-095-109-119-121-125-129-131-133-147-189-193-199-203-231-
235-281015-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
548 AM EDT FRI MAY 28 2004
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE FOLLOWING
COUNTIES IN EASTERN KENTUCKY...
ROCKCASTLE.
PULASKI.
LAUREL.
WAYNE.
WHITLEY.
MCCREARY.
LEE.
JACKSON.
OWSLEY.
KNOTT.
PERRY.
CLAY.
LESLIE.
LETCHER.
KNOX.
HARLAN.
BELL.
* UNTIL 615 AM EDT
LEE COUNTY DISPATCH REPORTED THAT AT 255 AM HIGHWAY 52...5 MILES
WEST OF BEATTYVILLE WAS CLOSED AND COVERED WITH ONE FOOT OF WATER.
IN PERRY COUNTY...HIGHWAY 476 NEAR BULAN REMAINS IMPASSABLE WITH 8
INCHES OF WATER OVER THE ROAD. ALSO...CHAVIES DUN RAVEN ROAD WAS
CLOSED DUE TO HIGH WATER. RADAR CONTINUES TO SHOW AN AREA OF LIGHT
TO MODERATE RAINFALL...REDEVELOPING AND TRACKING REPEATEDLY ACROSS
THE WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. MOVE TO HIGHER GROUND. LEAVE
AREAS SUBJECT TO FLOODING WHEN WATER STARTS TO RISE.
STAY TUNED TO LOCAL MEDIA OUTLETS FOR THE LATEST WEATHER INFORMATION.
PLEASE PASS YOUR FLOOD REPORTS TO YOUR NEAREST LOCAL LAW ENFORCEMENT
AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN JACKSON.
LAT...LON 3661 8499 3700 8507 3749 8439 3770 8362
3732 8354 3753 8289 3719 8259 3695 8285
3659 8380
$$
RAYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at May 28, 1:50 AM EDT, 28 minutes earlier.
Area forecast discussion, May 28, 1:50 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 150 AM EDT FRI MAY 28 2004 .DISCUSSION... UPDATE SENT FOR THE END OF TORNADO WATCH NUMBER 315. LINE OF STORMS STILL ORGANIZING OVER CENTRAL KY AND SHOULD REACH THE FAR WESTERN COUNTIES AROUND 630Z. GIVEN STRONG MIDLEVEL FLOW...IT MAY EVOLVE INTO A LARGE SCALE BOW ECHO OR PERHAPS SOME BOW SEGMENTS ALONG THE LINE. WITH LEFTOVER OUTFLOW PROBABLY STILL REMAINING IN THE SW ZONES... POTENTIAL FOR AN ISOLATED TORNADO STILL EXISTS AS IT MAY INTERACT WITH APPROACHING LINE. ADDITIONAL LOCALLY HEAVY PRECIP OVER ALREADY SATURATED CENTRAL AND SOUTHERN CWA MAY LEAD TO ADDITIONAL FLASH FLOODING OR FLOODING PROBLEMS. .PREV DISCUSSION... 620 PM EDT THU MAY 27 2004 FINALLY A BREAK IN THE STORMS THIS AFTERNOON...BUT THEY ARE RAGING TO THE NORTH AND NORTHWEST. AS THE FRONTAL BOUNDARY DROPS OUR WAY OVERNIGHT...WILL LOOK FOR MORE DEVELOPMENT IN OUR AREA. FAVORABLE RIGHT ENTRANCE REGION OF UPPER JET WILL ALSO SUPPORT CONVECTION OVERNIGHT AND FRIDAY MORNING. WITH FAVORABLE SHEAR PARAMETERS...A LOW LEVEL JET FEEDING IN FROM THE SOUTHWEST...AND SUFFICIENT INSTABILITY...THERE WILL ONCE AGAIN BE A SEVERE THREAT. ALSO OF CONCERN IS FLOODING...WITH FFG VALUES RUNNING UNDER AN INCH/HR IN MANY PLACES...NEED TO CONTINUE A FLOOD WATCH. WILL RUN IT THROUGH NOON FRIDAY...ALTHOUGH BY THE TIME WE GET TO THE DAY FRIDAY THE BIGGEST THREAT WOULD SEEM TO BE IN OUR SOUTHERN COUNTIES. THE FRONT WILL GRADUALLY SINK THROUGH KY ON FRI WITH THE THREAT FOR PRECIP DIMINISHING FROM NW TO SE DURING THE DAY. ONLY A SLIGHT CHANCE REMAINS IN OUR COUNTIES NEAR TN BY FRI NIGHT. SKIES SHOULD BECOME MOSTLY CLEAR FRI NIGHT AS DRIER AIR MOVES IN BEHIND THE FRONT. WITH LIGHT WINDS AND VERY WET GROUND...HAVE INCLUDED AREAS OF FOG. SURFACE HIGH PRESSURE TO OUR NORTHEAST IS EXPECTED TO PROVIDE A MOSTLY SUNNY DAY ON SATURDAY. THE NEXT SIGNIFICANT CHANCE AT PRECIP/STORMS COMES ON SUNDAY NIGHT AS A LONG WAVE TROUGH AND ANOTHER COLD FRONT ROLLS EAST...AND WARM/MOIST AIR SURGES NORTHEAST AHEAD OF THE FRONT. && 1222 PM EDT THU MAY 27 2004 12Z SOUNDINGS SUGGESTED VERY UNSTABLE CONDITIONS FOR THIS AFTERNOON...WITH CAPE VALUES ABOVE 3000 J/KG AFTER 18Z. ABUNDANT SURFACE MOISTURE...ALONG WITH INSTABILITY ASSOCIATED WITH BRIEF CLEARING PERIODS THROUGH LATE MORNING...PROMPTED LEAVING LIKLEY POPS IN FOR THUNDERSTORMS THIS AFTERNOON. CONSIDERING THAT TODAYS CONDITIONS ARE VERY SIMILAR TO SAME TIME FRAME YESTERDAY...FURTHER REINFORCES IDEA OF THUNDERSTORMS THIS AFTERNOON. BEST CHANCE FOR HEAVY RAIN LOOKS TO BE LATE TONIGHT AS A JET STREAK MOVES ACROSS SOUTHERN INDIANA...PUTTING CENTRAL AND EASTERN KENTUCKY IN THE RIGHT ENTRANCE ENTRANCE REGION OF JET...SUGGESTING STRONGEST VERTICAL MOTION WILL BE OCCURRING SOMETIME AFTER 6Z FRIDAY. STRONG LLJ WILL PROVIDE AMPLE MOISTURE TO FEED STORMS ONCE THEY FORM. SOUNDINGS BECOME VERY MOIST THROUGHOUT ENTIRE ATMOSPHERE LATER TONIGHT BASED ON LATEST SOUNDINGS. THIS ALONG WITH ABSENCE OF ANY SIGNIFICANT CAPPING...SUGGEST LIKLIEHOOD FOR OCCURRENCE OF WIDESPREAD...PRECIPITATION EFFICIENT STORMS OVERNIGHT TONIGHT. NO CHANGES WERE MADE OUTSIDE OF THE FIRST PERIOD OF FORECAST. && 630 AM EDT WED MAY 26 2004 09Z SFC ANALYSIS LOOKS SIMILAR TO LAST NIGHT/S WITH THE WAVY SYNOPTIC FRONT RUNNING THROUGH THE OHIO VALLEY JUST NORTH OF THE OHIO RIVER. THIS IS WASHED OUT SOMEWHAT BY THE CONVECTION OVERNIGHT AND THE MESO HIGH ASSOCIATED WITH THE COLD POOL. ON SATELLITE...THE CLOUD TOPS HAVE WARMED...TEMPORARILY...THROUGH THE AREA WITH THE EARLIER STORMS RUNNING EAST OF THE STATE AND WEAKENING. ON RADAR ADDITIONAL CONVECTION...THOUGH MOSTLY JUST LIGHT SHOWERS...CONTINUES THROUGH NORTHEAST KENTUCKY. ANOTHER SMALL CLUSTER OF STRONG TO SEVERE STORMS IS TRACKING THROUGH SOUTHERN INDIANA AND COULD AFFECT EAST KENTUCKY EARLY THIS MORNING. THE MODELS ARE IN DECENT ENOUGH AGREEMENT WITH THE LONGWAVE PATTERN OF FAST FLOW CHANNELLING THROUGH THE OHIO VALLEY BETWEEN A DEEP HUDSON BAY LOW AND A RIDGE OVER THE GULF OF MEXICO. THE BIGGEST DIFFERENCES IN THE MODELS PERTAIN TO THE HANDLING OF A SHORTWAVE TRACKING THROUGH THE SOUTHERN PLAINS TO THE TENNESSEE VALLEY FRIDAY AND FRIDAY NIGHT. THE GFS IS MUCH QUICKER AND WEAKER WITH THIS FEATURE THAN THE ETA...WILL GO WITH A BLEND OF THE TWO HERE. BY THE WEEKEND...THOUGH...RIDGING WILL BUILD INTO THE UPPER MIDWEST AND ENTER THE OHIO VALLEY IN RESPONSE TO A DEEP TROUGH MOVING THROUGH SOUTHWESTERN CANADA. THIS TROUGH WILL MOVE CLOSE ENOUGH TO AFFECT KENTUCKY FOR MEMORIAL DAY RETURNING US TO FAST FLOW AT THE BASE OF AN IMPRESSIVE TROUGH...FOR MIDWEEK. SENSIBLE WEATHER WILL FEATURE ONE MORE FULL DAY OF ACTIVE WEATHER AS THE FRONT LINGERS NEARBY WITH PLENTY OF MOISTURE POOLING THROUGH THE AREA. WEAK SHORTWAVES WILL MOVE THROUGH EVERY SO OFTEN WITH STRONG JET STREAKS ACCOMPANYING THESE PROVIDING PLENTY OF UPPER LEVEL DIVERGENCE. MOST OF EAST KENTUCKY HAS RECEIVED A SIGNIFICANT AMOUNT OF RAINFALL OVER THE PAST 24 HOURS THAT HAVE LEFT THE GROUND QUITE SATURATED. ACCORDINGLY...AS NEW STORM CLUSTERS DEVELOP AND MOVE THROUGH FLASH FLOODING WILL BE A DEFINITE THREAT...VALIDATING THE FLOOD WATCH IN EFFECT THROUGH 8 PM EDT. AGAIN DAMAGING WIND GUSTS WILL BE THE MAIN SEVERE WEATHER THREAT DUE TO THE WIND PROFILE... EXPECTED COLD POOLS PUSHING THE STORMS AND HIGH WET BULB ZERO VALUES. ISOLATED TORNADOES CANNOT BE RULED OUT AS WELL. FOR TONIGHT ...EXPECT ANOTHER ROUND OF ORGANIZED STORMS...AFFECTING MAINLY SOUTHEAST KENTUCKY AS THE JET STREAK MOVES BY ALOFT. THIS FRONT WILL SLOWLY SINK SOUTH DURING THE DAY FRIDAY...ALLOWING US TO FINALLY FORECAST A DRY PERIOD FROM FRIDAY NIGHT INTO SUNDAY MORNING. THIS FRONT THEN DRIFTS BACK NORTH TO START THE NEW WORK WEEK WITH MORE STORMS POSSIBLE INTO MONDAY AS LOW PRESSURE RIDES INTO THE GREAT LAKES AND OHIO VALLEY ACCOMPANIED BY A SIGNIFICANT COLD FRONT. MOS TEMPS THROUGH THE PERIOD WERE SIMILAR...BUT DID NOT ALLOW FOR LOWS TO DROP ENOUGH IN THE COLD POOL RAINS LIKELY TO FORM BEHIND ANY ORGANIZED THUNDERSTORMS THAT DEVELOP. ALSO WENT WITH A COOLER BLEND OF THE MET AND MAV NUMBERS FOR HIGHS FRIDAY. FOR POPS...DID NOT DEVIATE TOO FAR FROM THE MODERATELY HIGH GFS MAV NUMBERS. AS FOR IFPS/GRIDS...PERFORMED MY USUAL POPULATION FROM THE MESOETA FOR TEMPS...WINDS AND DEWPOINTS THROUGH 60 HOURS. HAD TO ADJUST THE MAXES A BIT TODAY AS THE RAW MET NUMBERS WERE A BIT TOO COOL. FOR LOWS...AGAIN TOOK TEMPS DOWN TO ALLOW FOR SOME RAIN COOLED MINS TONIGHT. THE REST OF THE FORECAST WAS IN GOOD SHAPE. ASIDE FROM DRYING OUT THE FORECAST FROM FRIDAY NIGHT THROUGH SUNDAY MORNING... JUST NUDGED THINGS ONE WAY OR ANOTHER TO BETTER MATCH THE LATEST FORECAST THOUGHTS INCLUDING MODEL...HPC AND NDFD CONSENSUS. && .JKL WATCHES/WARNINGS/ADVISORIES... KY...FLOOD WATCH ALL ZONES THROUGH NOON ON FRIDAY. JP
Hazardous weather outlook, May 27, 4:41 AM EDT, 21 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 441 AM EDT THU MAY 27 2004 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-281100- BATH KY-BELL KY-BREATHITT KY-CLAY KY-ELLIOTT KY-ESTILL KY-FLEMING KY- FLOYD KY-HARLAN KY-JACKSON KY-JOHNSON KY-KNOTT KY-KNOX KY-LAUREL KY- LEE KY-LESLIE KY-LETCHER KY-MAGOFFIN KY-MARTIN KY-MCCREARY KY- MENIFEE KY-MONTGOMERY KY-MORGAN KY-OWSLEY KY-PERRY KY-PIKE KY- POWELL KY-PULASKI KY-ROCKCASTLE KY-ROWAN KY-WAYNE KY-WHITLEY KY- WOLFE KY- 441 AM EDT THU MAY 27 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. EAST KENTUCKY WILL EXPERIENCE ANOTHER STORMY DAY AS A SERIES OF THUNDERSTORM CLUSTERS DEVELOP AND MOVE THROUGH THE AREA. THE STRONGEST THUNDERSTORMS COULD CONTAIN DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. IN ADDITION...FLASH FLOODING WILL BE A SIGNIFICANT THREAT FROM MULTIPLE STORMS MOVING REPEATEDLY OVER THE SAME LOCATIONS. DUE TO THE ORGANIZED NATURE OF THESE STORMS...THE THREAT WILL LAST WELL INTO THE NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ORGANIZED...STRONG TO SEVERE THUNDERSTORMS ARE ALSO POSSIBLE EARLY FRIDAY AS ANOTHER GROUP OF STORMS ARE EXPECTED TO RACES ALONG A FRONT THAT WILL ONLY SLOWLY CLEAR THE FAR SOUTHEAST PART OF THE STATE. FOR THE REST OF THE FORECAST...THERE WILL BE A SMALL CHANCE OF THUNDERSTORMS SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN STORM REPORTS TO THE NATIONAL WEATHER SERVICE. GREIF
In the hours before
Local storm report, May 27, 11:57 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1157 PM EDT THU MAY 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1108 PM TSTM WND DMG SIDEVIEW 38.11N 84.04W
05/27/2004 MONTGOMERY KY AMATEUR RADIO
HAM OPERATOR REPORTS POWER LINES AND TREETOPS TWISTED OFF
INTO AARONS RUN ROAD OFF OF HIGHWAY 460.
1110 PM TSTM WND GST STANTON 37.85N 83.86W
05/27/2004 60 MPH POWELL KY NWS EMPLOYEE
NATIONAL WEATHER SERVICE EMPLOYEE ESTIMATES THUNDERSTORM
WIND GUSTS OF AT LEAST 60 MPH.
&&
WESTERGARDLocal storm report, May 28, 12:46 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1246 AM EDT FRI MAY 28 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1227 AM HAIL LOST CREEK 37.48N 83.33W
05/28/2004 1.00 INCH BREATHITT KY PUBLIC
QUARTER SIZED HAIL
&&
JPLocal storm report, May 28, 1:25 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
125 AM EDT FRI MAY 28 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0112 AM HAIL GRETHEL 37.49N 82.65W
05/28/2004 0.75 INCH FLOYD KY TRAINED SPOTTER
0115 AM TSTM WND DMG JACKSON 37.56N 83.38W
05/28/2004 BREATHITT KY NWS EMPLOYEE
TREE DOWN ACROSS HIGHWAY 15 NEAR APPLIANCE STORE
&&
PIEPERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 9:41 PM EDT | Flash Flood Warning | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more | 6 hr |
| May 27, 10:34 PM EDT | Severe Thunderstorm Warning | JKL | Powell | 56 min |
| May 27, 10:39 PM EDT | Severe Thunderstorm Warning | JKL | Montgomery | 51 min |
| May 27, 10:57 PM EDT | Severe Thunderstorm Warning | JKL | Estill | 48 min |
| May 27, 11:15 PM EDT | Severe Thunderstorm Warning | JKL | Menifee | 45 min |
| May 27, 11:17 PM EDT | Severe Thunderstorm Warning | JKL | Wolfe | 58 min |
| May 27, 11:33 PM EDT | Severe Thunderstorm Warning | JKL | Morgan | 42 min |
| May 27, 11:49 PM EDT | Severe Thunderstorm Warning | JKL | Magoffin | 41 min |
| May 27, 11:54 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt | 51 min |
| May 27, 11:57 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt | 48 min |
| May 28, 12:02 AM EDT | Severe Thunderstorm Warning | JKL | Lee | 43 min |
| May 28, 12:05 AM EDT | Severe Thunderstorm Warning | JKL | Johnson | 40 min |
| May 28, 12:25 AM EDT | Flash Flood Warning | JKL | Breathitt, Estill, Lee, Powell, Wolfe | 6 hr |
| May 28, 12:44 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott | 61 min |
| May 28, 12:49 AM EDT | Severe Thunderstorm Warning | JKL | Perry | 41 min |
| May 28, 12:56 AM EDT | Severe Thunderstorm Warning | JKL | Floyd | 49 min |
| May 28, 1:13 AM EDT | Severe Thunderstorm Warning | JKL | Pike | 47 min |
| May 28, 2:08 AM EDT | Severe Thunderstorm Warning | JKL | Pulaski | 52 min |
| May 28, 2:21 AM EDT | Severe Thunderstorm Warning | JKL | Rockcastle | 54 min |
| May 28, 2:22 AM EDT | Severe Thunderstorm Warning | JKL | Pulaski | 38 min |
| May 28, 2:52 AM EDT | Flash Flood Warning | JKL | Perry | 3 hr |
| May 28, 3:17 AM EDT | Flash Flood Warning | JKL | Bell, Floyd, Harlan, Knott, Knox, Leslie and 6 more | 3 hr |
| May 28, 6:15 AM EDT | Flash Flood Warning | JKL | Bell, Clay, Harlan, Jackson, Knott, Knox and 10 more | 6 hr |
Nearby
Flash Flood Warnings in Kentucky, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.